MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNIV REV FEM BROACH REAMER; KNEE INSTRUMENT : BROACHES

DEPUY ORTHOPAEDICS INC US UNIV REV FEM BROACH REAMER; KNEE INSTRUMENT : BROACHES
Model Number 96-1671
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the rubber piece inside sleeve reamer is missing.No surgical delay reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device confirmed the reported event.The investigation did not establish that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).All medical device reports associated with the same/similar device(s) and insert product experience code were reviewed.It was determined insert product experience code has not caused or contributed to any deaths or serious injuries within the time period of jan 1, 2018 ¿ july 11 2022.In total, there have been zero serious injuries and zero deaths reports related to insert product experience code in the last 4.5 years.Based on the data, the likelihood of a death or serious injury occurring as a result of the failure is remote; therefore, insert product experience code associated with same/similar device(s) of this report will no longer be reported as a medical device report (mdr) unless the event results in a reportable event per 21 cfr 803.50.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).All medical device reports associated with the same/similar device(s) and visual : missing components were reviewed.It was determined visual : missing components has not caused or contributed to any deaths or serious injuries within the time period of jan 1, 2018 ¿ july 12 2022.In total, there have been zero serious injuries and zero deaths reports related to visual : missing components in the last 4.5 years.Based on the data, the likelihood of a death or serious injury occurring as a result of the failure is remote; therefore, visual : missing components associated with same/similar device(s) of this report will no longer be reported as a medical device report (mdr) unless the event results in a reportable event per 21 cfr 803.50.

Brand Name
UNIV REV FEM BROACH REAMER
Common Device Name
KNEE INSTRUMENT : BROACHES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key11118497
Report Number1818910-2021-00293
Device Sequence Number4051328
Product Code HTQ
UDI-Device Identifier10603295239772
UDI-Public10603295239772
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-1671
Device Catalogue Number961671
Device Lot NumberABB81354
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2021
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 12/28/2020
Supplement Date Received by Manufacturer01/13/2021
02/03/2021
06/16/2022
06/16/2022
Initial Report FDA Received Date01/05/2021
Supplement Report FDA Received Date01/20/2021
02/04/2021
07/11/2022
07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale